# SDR AALA202509255664

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 35,509 hours, 15,410 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  AFT LEFT FUEL PUMP LOW PRESSURE LIGHT DID NOT ILLUMINATE.  CLEANED AND RESEATED CONNECTOR ON BOOST PUMP. PER AMM 28-22-41.
